This is a good question for your pharmacist to see if it's a common side effect of going off Prozac. But better yet, it would be good to talk to your doctor if the low blood sugar is causing significant problems. S/he will help you monitor it and manage it.
Since this is a birding forum, we may not have the information you need. I'll see about getting your question moved to the proper forum so you can get more feedback.
I have went to my doctor over this and she doesn't know. I've even had a blood test and everything was normal. Which is why I'm asking if anyone else has experienced this.
Hi, I have been having hypoglycemic-like symptoms the past month or so. My blood sugar is SOMETIMES oddly low, and other times normal. The doctors still don't know what's wrong, but after doing some research I personally think it might be connected to me not taking Prozac anymore. I've been having awful headaches and migraines (especially after just one glass of alcohol), shakiness, fatigue, lower immune system, nausea occasionally, and heart palpitations randomly. I can't 100% say that it is due to Prozac, but I have a suspicion it is. I read that withdrawal symptoms can last 6-8 weeks, so hopefully I'll just have another month of so of these symptoms-- otherwise, I'm heading back to the doctor for more testing! Hope you receive the answers you need as well! You aren't alone.